# SDR SWAA002365

- Difficulty date: November 13, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 15,896 hours, 14,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: D4190P
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY NOT ARMED LIGHT INOP, LIGHT WOULD NOT EXTINGUISH.  RE-SEATED CANNON PLUG ON DIMMING MODULE PER MM.
